# SDR 98ZZZX1068

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N604GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47924
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND EQUIPMENT DAMAGED FIBERGLASS FAIRING FORWARD OF AFT CARGO DOOR OPENING.  DAMAGE IS 2.5 INCHES BY 1.5 INCHES BY 0.5 INCH DEEP.  TERMPORARY REPAIR CARRIED OUT BY GEMINI.
